The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Paper Information

Paper Title:

Corrigendum for A Review on Minimally Supported Frequency Wavelets

Author(s):

K Pallavi1, M C Lineesh1, A Noufal2

1Department of Mathematics,
National Institute of Technology Calicut,
Kerala 673601,
India.
E-mail: 
pavikrishnakumar@gmail.com
lineesh@nitc.ac.in

2Department of Mathematics,
Cochin University of Science and Technology,
Kerala 682022,
India.
E-mail: noufal@cusat.ac.in

Abstract:

This article is a corrigendum to AJMAA Volume 18, Issue 2, Article 17, {PDF Link}.

Full Text PDF:


2004-2021 Austral Internet Publishing